EconPapers    
Economics at your fingertips  
 

Solving General Equilibrium Models with Incomplete Markets and Many Assets

Martin D. D. Evans (Georgetown University) and Viktoria Hnatkovska (Georgetown University) ()
Additional contact information
Martin D. D. Evans (Georgetown University) and Viktoria Hnatkovska (Georgetown University): Department of Economics, Georgetown University, http://www9.georgetown.edu/faculty/evansm1/

Authors registered in the RePEc Author Service: Viktoria V. Hnatkovska () and Martin Evans ()

Working Papers from Georgetown University, Department of Economics

Abstract: This paper presents a new numerical method for solving general equilibrium models with many assets. The method can be applied to models where there are heterogeneous agents, time-varying investment opportunity sets, and incomplete markets. It also can be used to study models where the equilibrium dynamics are non-stationary. We illustrate how the method is used by solving two versions of a two-country general equilibrium model with production. We check the accuracy of our method by comparing the numerical solution to the one-sector model against its known analytic properties. We then apply the method to the two-sector model where no analytic solution is available.

Keywords: Portfolio Choice; Perturbation Methods; Incomplete Markets; Asset Prices. (search for similar items in EconPapers)
JEL-codes: C68 D52 G11 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-cfn, nep-cmp, nep-dge, nep-fin and nep-fmk
Date: 2005-05-18
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (34) Track citations by RSS feed

Downloads: (external link)
http://www8.georgetown.edu/departments/economics/pdf/518.pdf Full text (application/pdf)
None

Related works:
Working Paper: Solving General Equilibrium Models with Incomplete Markets and Many Assets (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:geo:guwopa:gueconwpa~05-05-18

Ordering information: This working paper can be ordered from
Roger Lagunoff Professor of Economics Georgetown University Department of Economics Washington, DC 20057-1036
http://econ.georgetown.edu/

Access Statistics for this paper

More papers in Working Papers from Georgetown University, Department of Economics Georgetown University Department of Economics Washington, DC 20057-1036.
Bibliographic data for series maintained by Marcia Suss ().

 
Page updated 2019-08-23
Handle: RePEc:geo:guwopa:gueconwpa~05-05-18